VOL. 22 · NO. 2 | Spring 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 22 (2), (Spring 1992)
No abstract available
Articles
G.D. Abrams, P.N. Ánh, L. Márki
Rocky Mountain J. Math. 22 (2), 405-416, (Spring 1992) DOI: 10.1216/rmjm/1181072737
KEYWORDS: 16A89, 16A42
No abstract available
Elizabeth M. Bator
Rocky Mountain J. Math. 22 (2), 417-422, (Spring 1992) DOI: 10.1216/rmjm/1181072738
KEYWORDS: Unconditionally converging operators, ‎compact‎ ‎operators, Banach space, 28B05, 46G10
No abstract available
Margaret Beattie, Morris Orzech
Rocky Mountain J. Math. 22 (2), 423-439, (Spring 1992) DOI: 10.1216/rmjm/1181072739
No abstract available
T. Bloom, L. Bos, C. Christensen, N. Levenberg
Rocky Mountain J. Math. 22 (2), 441-470, (Spring 1992) DOI: 10.1216/rmjm/1181072740
No abstract available
Wlodzimierz Bryc
Rocky Mountain J. Math. 22 (2), 471-476, (Spring 1992) DOI: 10.1216/rmjm/1181072741
KEYWORDS: measures of dependence, measures of exchangeability, de Finetti's representation, 60G99
No abstract available
S. Busenberg, M. Martelli
Rocky Mountain J. Math. 22 (2), 477-491, (Spring 1992) DOI: 10.1216/rmjm/1181072742
No abstract available
Arrigo Cellina, Rinaldo M. Colombo
Rocky Mountain J. Math. 22 (2), 493-503, (Spring 1992) DOI: 10.1216/rmjm/1181072743
KEYWORDS: 54C65, 28B20
No abstract available
Beverly Diamond
Rocky Mountain J. Math. 22 (2), 505-511, (Spring 1992) DOI: 10.1216/rmjm/1181072744
No abstract available
Patrick N. Dowling
Rocky Mountain J. Math. 22 (2), 511-518, (Spring 1992) DOI: 10.1216/rmjm/1181072745
No abstract available
L. Erbe, W. Krawcewicz
Rocky Mountain J. Math. 22 (2), 519-523, (Spring 1992) DOI: 10.1216/rmjm/1181072746
No abstract available
Gerald Farin
Rocky Mountain J. Math. 22 (2), 541-546, (Spring 1992) DOI: 10.1216/rmjm/1181072747
No abstract available
John C. Fay
Rocky Mountain J. Math. 22 (2), 547-562, (Spring 1992) DOI: 10.1216/rmjm/1181072748
No abstract available
Marek Fila, Bernhard Kawohl
Rocky Mountain J. Math. 22 (2), 563-577, (Spring 1992) DOI: 10.1216/rmjm/1181072749
No abstract available
W.E. Fitzgibbon, J.J. Morgan, S.J. Waggoner
Rocky Mountain J. Math. 22 (2), 579-592, (Spring 1992) DOI: 10.1216/rmjm/1181072750
KEYWORDS: 35K57, 34B40, 34G20
No abstract available
By H. Pat Goeters, William Ullery
Rocky Mountain J. Math. 22 (2), 593-600, (Spring 1992) DOI: 10.1216/rmjm/1181072751
No abstract available
Ľubica Holá
Rocky Mountain J. Math. 22 (2), 601-610, (Spring 1992) DOI: 10.1216/rmjm/1181072752
KEYWORDS: Upper semicontinuous multifunction, Hausdorff distance, 54060
No abstract available
Randall R. Holmes
Rocky Mountain J. Math. 22 (2), 611-630, (Spring 1992) DOI: 10.1216/rmjm/1181072753
No abstract available
Krzyztof Jarosz
Rocky Mountain J. Math. 22 (2), 631-634, (Spring 1992) DOI: 10.1216/rmjm/1181072754
No abstract available
Tomasz Kaczynski
Rocky Mountain J. Math. 22 (2), 635-643, (Spring 1992) DOI: 10.1216/rmjm/1181072755
No abstract available
Hisao Kato, Kazuhiro Kawamura
Rocky Mountain J. Math. 22 (2), 645-651, (Spring 1992) DOI: 10.1216/rmjm/1181072756
KEYWORDS: Expansive homeomorphism, hereditary $\th$-continuum, Suslinian, 54F50, 54F20, 58F15
No abstract available
J.W. Kitchen, D.A. Robbins
Rocky Mountain J. Math. 22 (2), 653-668, (Spring 1992) DOI: 10.1216/rmjm/1181072757
KEYWORDS: Banach bundle, Pullback, section spaces, inductive tensor products, 46H25, 46M05
No abstract available
Jack W. Macki, Paolo Nistri, Peitro Zecca
Rocky Mountain J. Math. 22 (2), 669-681, (Spring 1992) DOI: 10.1216/rmjm/1181072758
KEYWORDS: Hysteresis, harmonic balance, Differential inclusions, multifunctions, 34A60, 34K10
No abstract available
V. Montesinos, J.R. Torregrosa
Rocky Mountain J. Math. 22 (2), 683-690, (Spring 1992) DOI: 10.1216/rmjm/1181072759
No abstract available
Sam B. Nadler Jr
Rocky Mountain J. Math. 22 (2), 691-696, (Spring 1992) DOI: 10.1216/rmjm/1181072760
KEYWORDS: Almost fixed point property, almost universal mapping, arc-like continuum, circle-like continuum, Hausdorff metric, solenoid, universal mapping, 54B20, 54H25, 54F20
No abstract available
Fred Richman
Rocky Mountain J. Math. 22 (2), 697-704, (Spring 1992) DOI: 10.1216/rmjm/1181072761
KEYWORDS: 03F65, 45C05‎
No abstract available
K. Šalkauskas, L. Bos
Rocky Mountain J. Math. 22 (2), 705-717, (Spring 1992) DOI: 10.1216/rmjm/1181072762
No abstract available
Suguna Selvaraj
Rocky Mountain J. Math. 22 (2), 719-732, (Spring 1992) DOI: 10.1216/rmjm/1181072763
KEYWORDS: 40C5, 40G05, 40G10
No abstract available
A. Verma, V.K. Jain
Rocky Mountain J. Math. 22 (2), 733-756, (Spring 1992) DOI: 10.1216/rmjm/1181072764
No abstract available
E.A. Whelan
Rocky Mountain J. Math. 22 (2), 757-759, (Spring 1992) DOI: 10.1216/rmjm/1181072765
No abstract available
Calvin H. Wilcox
Rocky Mountain J. Math. 22 (2), 761-787, (Spring 1992) DOI: 10.1216/rmjm/1181072766
No abstract available
Zhuocheng Yang
Rocky Mountain J. Math. 22 (2), 789-799, (Spring 1992) DOI: 10.1216/rmjm/1181072767
KEYWORDS: ‎43A07‎, 22D05
No abstract available
Back to Top